# SDR R61A2023061400354

- Difficulty date: May 26, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 17,291 hours, 11,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 17066804403
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR DUT OUT MID LWR SEAL DEPRESSOR AT FR 25-26 STR 27R CORRODED. R&R IAW SRM 51-21-02 & 51-21-01.
